MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC SURGIPOINT; POLYPROPYLENE BLUE MONOFILAMENT SUTURE

RIVERPOINT MEDICAL LLC SURGIPOINT; POLYPROPYLENE BLUE MONOFILAMENT SUTURE
Model Number P8695
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "we received a complaint regarding the l-1082b polypropylene sutures, where our customer experienced the needle detaching from the thread while attempting to suture.The complaint sutures are from lot 24011005 and the remainder of the box has been returned to salvin.".
 
Additional Manufacturer Narrative
The product was returned for evaluation.A review of the device history record all product met requirements prior to release.Based on retain and returned sample testing no nonconformities were noted on the product.The report could not be substantiated and a cause for the event could not be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
SURGIPOINT
Common Device Name
POLYPROPYLENE BLUE MONOFILAMENT SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key19743059
Report Number3006981798-2024-00038
Device Sequence Number3653635
Product Code GAW
UDI-Device Identifier00812444020328
UDI-Public00812444020328
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP8695
Device Lot Number24011005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown